# SDR AALA202508072783

- Difficulty date: May 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON L2 DOOR CUTOUT AFT UPPER CORNER FR68 AFT FACE BTW STR8L TO STR9L. CRACK LENGTH: 0.900 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON FR68 AFT FACE BTW STR8L TO STR9L IAW EA # 365487 PART A, DWG R53420931 AND A319 SRM 53-41-12-300-012.
